# SDR DALA2024062806597

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,234 hours, 31,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: Fwd Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 FWD SERVICE DOOR WONT ARM. CORRECTIVE ACTION: OPENED & CLOSED R1 DOOR. OPS CHECK GOOD. ARMED & DISARMED SLIDE ON DOOR R1. REF. B757 AMM 52-11. (4615644)
